The sums of closed subspaces in a topological linear space
Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 61-64
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1989_30_2_a8,
author = {Hamhalter, Jan},
title = {The sums of closed subspaces in a topological linear space},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {61--64},
year = {1989},
volume = {30},
number = {2},
mrnumber = {1046447},
zbl = {0715.46001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a8/}
}
Hamhalter, Jan. The sums of closed subspaces in a topological linear space. Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 2, pp. 61-64. http://geodesic.mathdoc.fr/item/AUCMP_1989_30_2_a8/